Day Nurse Liquid – 240ml

Based on 1 reviews
Day & Night Nurse
In stock
£7.99
£7.99

Product & Safety Notice

  • The maximum purchase for this product is 1
The Product Information was written and researched on 04/11/2020 . Find out more. See less.

What is Day Nurse Liquid?

Day Nurse Liquid provides complete day-time relief from major symptoms of cold and flu. It contains three active ingredients that work together to soothe pain, unblock your nose and sinuses to help you breathe more easily, relieve dry, tickly coughs and lower high temperatures. The powerful formula can also treat irritating symptoms caused by sore throats. The liquid format is easy to administer and can be taken every 4 hours as required to provide relief throughout the day. If you’re looking for all-day relief from cold and flu, try Day Nurse Liquid. 

 

What causes cold and flu?

Both the common cold and the flu are both contagious viral infections. Although symptoms can be similar for both cold and flu, they are not the same virus. With the common cold, symptoms tend to develop gradually, whereas with the flu symptoms start more suddenly, can be more severe and last longer. Common symptoms that can be experienced by both the common cold and the flu include:

  • A sore throat
  • A runny nose
  • Sneezing 
  • A cough 

 

Symptoms that are more commonly experienced with the flu include:

  • A high temperature
  • Tiredness
  • Weakness
  • Headache
  • General aches and pains 

 

Flu generally feels a lot worse than the common cold and is more likely to disrupt your everyday life as it can cause you to feel exhausted. 

 

There is no cure for cold and flu, but there are steps you can take to look after yourself at home by:

  • Resting, drinking plenty of fluids and eating healthily 
  • Taking over-the-counter painkillers, such as paracetamol to relieve fever or discomfort
  • Using decongestants to relieve blocked nose
  • Keep warm
  • Stay off school or work if you have the flu until you are feeling better

 

How can Day Nurse help to ease symptoms of cold and flu?

Day Nurse contains three active ingredients:

  • Paracetamol - a painkiller which helps to relieve aches and pains, as well as lower high temperatures
  • Pseudoephedrine hydrochloride - a decongestant which unblocks your nose and sinuses which can help you to breathe more easily
  • Pholcodine - a cough suppressant which helps to relieve dry or tickly coughs 

 

The caring liquid formula can also help to relieve uncomfortable sore throats. Day Nurse Liquid can be administered every 4 hours to help provide relief throughout the day and is easier to administer compared with traditional tablets. 

 

How to use this product

This product is suitable for oral use only. Shake the bottle for at least 10 seconds before use and always use the measuring cup provided. Day nurse can be used by adults and children aged over the age of 16. Fill the measuring cup up to the 30ml mark. Take one 30ml dose every 4 hours as required. 

Warnings

  • Take a maximum of 4 doses in any 24 hours
  • Allow at least 4 hours between doses 
  • Do NOT take more than 3 doses in any 24 hours if you are taking a night-time dose of a paracetamol - containing product at bedtime
  • Always use the lowest effective amount to relieve your symptoms
  • Do NOT take for more than 7 days
  • Do NOT take more than the recommended dose

 

If you take too much of this product, seek advice from your doctor, even if you feel well as too much paracetamol can cause delayed, serious liver damage.

 

When NOT to use this product

Do NOT take this product if you are allergic to any of the ingredients (see ingredients tab for full list) or if you:

  • Have high blood pressure or heart disease
  • Have kidney disease or hyperexcitability
  • Have difficulty breathing or lung problems
  • Are taking appetite suppressants or stimulant drugs
  • Have taken monoamine oxidase inhibitors prescribed for depression in the last two weeks
  • Are taking antibiotics called linezolid
  • Are pregnant or breast-feeding unless advised by a doctor



Take special care when taking this product. Do NOT drive if the medicine makes you dizzy. Check the patient information leaflet before taking this product, especially if you have an underlying condition or are taking other medicines, to ensure this product is suitable for you. Speak to your doctor before taking this medicine if you:

  • Have liver problems
  • Have asthma, long term cough or a cough which produces a lot of phlegm
  • Have an overactive thyroid gland, prostate gland enlargement, an irregular heartbeat, glaucoma, diabetes, psychosis or phaeochromocytoma
  • Have been told by your doctor that you have an intolerance to some sugars
  • Are on a controlled sodium diet
  • Are due to have an operation
  • Are underweight or regularly drink alcohol
  • Are taking medicines to treat migraine
  • Have a history of drug abuse

 

Speak to a doctor if you are taking any other medicines especially:

  • Digoxin
  • Metoclopramide
  • Domperidone
  • Colestyramine
  • Medicines for high blood pressure
  • Blood-thinning drugs
  • Medicines which make you drowsy 
  • Medicines for anxiety or to help you sleep

 

Can Day Nurse cause side effects?

Like all medicines, Day Nurse can cause side effects, but not everybody will experience them. The following side effects may occur when taking Day Nurse:

  • Nervousness
  • Difficulty sleeping
  • Nausea
  • Vomiting 
  • Dizziness
  • Dry mouth 

 

Stop taking this medicine and tell your doctor immediately if you experience any of the following:

  • Allergic reactions
  • Difficulty passing urine
  • Skin rash, peeling or mouth ulcers
  • Breathing problems
  • Unexplained bruising and bleeding
  • Sudden weight loss, loss of appetite or yellowing of the skin and eyes
  • Inflammation of the colon due to insufficient blood supply 
  • Blurred vision
  • Headache, ringing in the ears, irritability or shaking
  • Rapid heart reat or palpitations
  • Diarrhoea, constipation or stomach pain
  • Inability to cough up excess phlegm on the chest 
  • Sudden severe headache
  • Sudden onset of fever, reddening of the skin or many small pustules
  • Reduced blood flow to the optic nerve
  • Generalised rash, red and scaly with bumps under the skin
  • Sudden abdominal pain or blood in your stools

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Paracetamol, Pholcodine, Pseudoephedrine

Ingredients

  • Active ingredients Each 30 ml of medicine contains: Paracetamol 1000 mg, Pseudoephedrine Hydrochloride 60 mg and Pholcodine 10 mg. Other ingredients Glycerol (E 422), propylene glycol, sucrose, purified water, ethanol, glucose, citric acid (E 330), sodium citrate, sodium benzoate (E 211), acesulfame K, colour (E 101a) and flavours (peach, peardrop, levomenthol, lime).

Product Data

Days Supply
2
Active Ingredient(s)
Paracetamol, Pholcodine, Pseudoephedrine
Manufacturer
Day & Night Nurse

What Should Vegans Look For In Their Medication?

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

What Are the Best Cold and Flu Medicines for Me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

10 Ways to Avoid Catching the Office Cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Hi I’m just enquiring with regards to the day&night capsules or liquid form. Because of religious reasons I can’t consume anything that contains gelatine or alcohol inside so I would like to know about the product if it is suitable for a Muslim to consume due to these 2 ingredients being absent

Day Nurse Liquid Active Ingredients: Paracetamol 1000mg, Pseudoephedrine Hydrochloride 60mg and Pholcodine 10mg, sucrose, 5% ethanol, liquid gluclose, sodium and glycerol.

This does contain ethanol, a form of alcohol.

The Day and Night Nurse capsules are suitable for a Muslim and listed as halal.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Excellent
Rated 5.0 out of 5 based on 1 reviews

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here